***The Iowa Standard is an independent media voice. We rely on the financial support of our readers to exist. Please consider a one-time sign of support or becoming a monthly supporter at $5, $10/month - whatever you think we're worth! If you’ve ever used the phrase “Fake News” — now YOU can actually DO something about it! You can also support us on PayPal at [email protected] or Venmo at Iowa-Standard-2018 or through the mail at: PO Box 112 Sioux Center, IA 51250

A 34-year-old mother from Rotherham, England died after a “catastrophic” bleed on her brain caused by a vaccine-induced thrombotic thrombocytopenia (VITT) in 2021.

The death was caused by an “extremely rare side effect” of the COVID-19 injection.

Advertisement

Kim Lockwood experienced horrible headaches eight days after the injection of AstraZeneca in March of 2021. She was taken to Rotherham hospital as her symptoms worsened. She was pronounced dead on March 24.

The BBC reported that South Yorkshire Coroner Nicola Mundy said Lockwood had been “extremely unlucky.” Mundy added that there was sparse information about the relationship between the COVID-19 injection and VITT at the time of Lockwood’s death.

Lockwood had two sons — a 14-year-old and a 7-year-old.

The UK Government says there have been 438 reported cases of thromboembolic events and 78 deaths after nearly 50 million doses of the AstraZeneca injection has been administered.

Despite the damage done, a government statement maintains vaccination is “the single most effective way to reduce deaths and severe illness from COVID-19.”

(adsbygoogle = window.adsbygoogle || []).push({});

LEAVE A REPLY

Please enter your comment!
Please enter your name here